Ergodicity of Stochastic Burgers’ System with Dissipative Term
Guoli Zhou,
Boling Guo,
Daiwen Huang and
Yongqian Han
Abstract and Applied Analysis, 2013, vol. 2013, 1-23
Abstract:
A 2-dimensional stochastic Burgers equation with dissipative term perturbed by Wiener noise is considered. The aim is to prove the well-posedness, existence, and uniqueness of invariant measure as well as strong law of large numbers and convergence to equilibrium.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/267328.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/267328.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:267328
DOI: 10.1155/2013/267328
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().